Dozens of patients in the state are showing symptoms of the disease every day.
While in some cases the jaws and eyes of many patients have been removed because of a black fungus infection, there are many more cases of people losing their lives.
The Yogi government has issued an advisory on black fungus, stating that after COVID-19 infection, the black fungus or mucormycosis spreads to the face, nose, sinus, eye and brain and destroys it. Due to this, a large part of the face including the eye is destroyed and there is a risk of life.
Take a look at some of the key points form the advisory.
People likely to show symptoms of the disease:
Those on steroid medication given during Covid – Dexamethasone, Methylprednisolone etc.
COVID-19 patients that had to be put on oxygen or kept in ICU.
People with diabetes issues
People taking medication for cancer, kidney transplant etc.
What are the symptoms:
– Fever, headache, cough, breathlessness.
– Nasal congestion, bleeding in the nose with mucus.
– There is pain in the eye, the eye becomes swollen, two is visible or stops appearing.
– There is pain, swelling or numbness on one side of the face (do not feel touched when touched).
– Toothache, teeth begin to move. Chewing is a pain.
– Mucus bleeds in vomit or coughing.
What to do:
If you have any of the above symptoms, then immediately go to a government hospital or any other specialist doctor. Get a nose, ear, throat, eye, medicine, chest or plastic surgery specialist immediately and start treatment.
Do not start steroid medicine at the behest of yourself or a non-specialist doctor, friend, friend or relative. Steroid medicines like – Dexona, Medrol etc.
Delivering steroids in the first 5 to 7 days of symptoms has adverse effects. Do not start steroids as soon as the disease starts, this increases the disease.
Expert doctors give steroids for only 5-10 days to some patients, that too 5-7 days after the onset of the disease, only serious patients need a lot of investigation before that.
Stay in regular contact with a specialist doctor when steroids are introduced.